| Model Number |
ENVEOR-N-US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Rupture (2208)
| Date of Event |
01/30/2018
Type of Reportable Event
Death
Additional Manufacturer Narrative
Product analysis: the product was discarded by the customer; therefore, no product analysis can be performed.Conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the guidewire was inserted through a pre-existing abdominal aortic aneurysm (aaa).The physician failed to see the guidewire looped in the aneurysm sac.When the delivery catheter system (dcs) was advanced, a dissection occurred and ruptured the aaa.The patient subsequently expired.